Ok, scope is my white cell count is high. My doctor isnt in, my naseau medication is NOT working. I'm so naseauated I vomit anything that I eat. I barely held down orange juice. Right now glucose is at 80. I called the doctor's office, and their advice was the stupidist... told me to "make my meds work." Heck, I'm taking them, but it wont settle the stomach. I'm popping rolaids like candy, taking 16 mg of Zofran and using 20 mg Phenagrin.... as a diabetic, I got to watch my glucose carefully (hey we all know that). So does anyone have any ideas on how to settle my stomach long enough to get food into me?
I've tried medication, 7up, Sprite, flat sodas. And I don't have a car, nearest store since I live out in the outskirts of town is 6miles on foot. I'm hoping some idea here will work long enough to work. It is too risky for me to go to the hospital unless I dress my patient and get her ready to take with me. Oh, that sounded odd, hey I'm a live in caregiver as well and work 24/7. I can't trust my patient to be on her own, she might "wonder off" and lose where home is.
So does anyone have any other ideas how to settle my stomach enough to where I can eat? I tend to drop 30 pts every hour and half. I don't know if that is good or bad to know your body so well to be able to say that. So, I know we got at least an hour to work on things. If it gets too low, I will eat a glucose tablet, but that won't hold a person up long and a diabetic shouldnt rely solely on gluce tablets.
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis
Medications: Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D, Pro-Air, Pepcid, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops PRN: Epi-Pen, Albuterol Nebulizer, Benedryl
Undergoing Radiation Taking Lorazepam (Ativan) on Radiation Days